# SDR CA981216012

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65184173
- Condition: Corroded
- Location: Bs 294-310
- Part time: 36,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEELWELL AFT TOP PANEL/INTERIOR WEB AFT OF STA 294 TO STA 310 CORRODED.   PART TC:  53,055.
